MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE TRL ML37MM; KNEE INSTRUMENT : SLEEVE TRIALS

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE TRL ML37MM; KNEE INSTRUMENT : SLEEVE TRIALS
Catalog Number 229454100
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the tibial tray and sleeve stuck together.Did not impact the case.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination found the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT TRAY SLEEVE TRL ML37MM
Common Device Name
KNEE INSTRUMENT : SLEEVE TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8413526
Report Number1818910-2019-87050
Device Sequence Number1795976
Product Code LXH
UDI-Device Identifier10603295113867
UDI-Public10603295113867
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229454100
Device Lot NumberH0309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1